MathSciNet Relay Station
MathSciNet bibliographic data
MR933315 (89g:32053) 32N15 (11F27 11F55 22E40)
Tong, Y. L.; Wang, S. P. Construction of cohomology of discrete groups. Trans. Amer. Math. Soc. 306 (1988), no. 2, 735–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement